# SDR UPS203969

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SHANNON, IRELAND FOR C-CHECK, MAINTENANCE FOUND BULGE ON BUTT JOINT BS 1080 STR 16 RT.  REPAIRED PER SRM 53-30-3 - FIGURE 3.A.J. SHEET 3.
